# SDR SWAA2022030167543

- Difficulty date: January 21, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 55,994 hours, 27,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DAMAGED AT B.S. 256; W.L. 208.1; L.B.L. 14 - R.B.L. 9. / REPAIRED FLIGHT DECK FLOOR IAW EA # 1-753-34179 REV IR & ER # 19-01473 REV IR.
